Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

I am feeling tired and weak and my eyes start to shake and cross. What does this mean ?

Hi, I m feeling tired and weak and my eyes start to shake and cross (but im not doing that). And lately I ve been not eating in the morning and in the afternoon. What does this mean ?
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  1311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

You don't seem to be getting enough sleep and very nervous and stressed. You need to relax. Get more sleep. Do Yoga, Pranayam for stress relief. Eat plenty of fresh fruits and vegetables and do brisk walking for 40 minutes a day. Since when are you having this problem of crossing and shaking of eyes. Is it only eyelids or eye ball moving like that. It could be Nystagmus which can occur in some health problems. You need to get examined by Neurologist to rule out any problem in brain or any infection which can cause this.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor